# SDR DALA1103270961

- Difficulty date: January 3, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 55,564 hours, 41,968 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5911394503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SPAR CHORD ZFS 52 DAMAGED HOLE.  REPAIRED IAW ERA 488672-14.
